MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING

NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Model Number 2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per customer: "1.Firmware 1.1.14.7 was installed on a small cohort of nova meters as directed by nova to test projected meter enhancements to improve known issues we were experiencing.2.The meters were distributed to our test unit location on (b)(6) 2025 at 8:00 am.3.All patient results stopped interfacing to the electronic health record at 8:12 am but this interruption was not noticed until 10:35am.4.Vcumc internal it troubleshooting process was initiated which consisted of rebooting the novanet servers which is a process that has previously resolved interface connectivity issues.5.Novanet rebooted twice and failed to restore connectivity.A system wide major it incident was declared due to interface downtime.6.Nova technical support was called around 11am and notified of issue.We were notified that technical support was not available and they would call us back.7.Around 12:40pm, was able to get on a call with nova to troubleshoot why results were not crossing to the ehr and it was noted the 1.1.14.7 firmware meters were sending an incorrect letter "p" preventing results from interfacing to the ehr.8.We were advised to stop using the 1.1.14.7 meters immediately and revert back to meters with the previous working firmware (0.0.13.55).9.Once the affected meters were collected from the unit and removed from the network, connectivity was restored, and pending results began to interface.9.There was a total of 637 patient results impacted by this downtime.Results stopped transmitting at 8:12am and was not completely back up until 3:21pm (7 hours total).This interruption greatly impacted patient care in our icu and progressive care locations.".
 
Additional Manufacturer Narrative
Investigation anticipated but not yet begun.Device has been returned for evaluation.A supplemental report will be submitted upon completion of investigation.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
165 lexington rd
billerica 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key23854676
Report Number1219029-2025-00030
Device Sequence Number5029664
Product Code PZI
UDI-Device Identifier00385480636858
UDI-Public00385480636858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K232075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue Number63685
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown